# SDR 01FDEA00009

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 0044308
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING VENT STR 13 AT WS 686.50 IS CRACKED AT RIB ATTACH POINT.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX EA 7-5710-56217.
